# SDR 9513636306

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- System (JASC): 2330 · Entertainment System
- Part: Video Console
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

DURING FLIGHT, A PASSENGER SPILLED A LARGE AMOUNT OF WATER ON THE ARMREST OF SEAT 10JK.  THEN, DURING THE DEPLANING OF PASSENGERS, THE ARMREST STARTED EMITTING A SMALL AMOUNT OF WHITE SMOKE.  FLIGHT ATTENDANT USED HALON FIRE EXTINGUISHER ON ARMREST AND SMOKING CEASED.  MAINTENANCE REPLACED VIDEO CONSOLE, THE SEAT ELECTRICAL BOX AND THE UNDERSEAT ELECTRICAL BOX.  OPERATIONAL CHECK OK.
